I'm a Vietnam veteran. I developed a tremor in my hands while I was in Vietnam. As others have noted on this page and elsewhere, it's embarrassing to eat in public, since I have a hard time getting food to my mouth without broadcasting it around the table. Writing legibly is not possible for me -- fortunately, I do most of my work on a computer.
I've never sought a disability from the VA, but have been considering it lately. However, based on what I'm reading here, it seems unlikely that my tremor would be recognized as having originated from my military service. Since most of these posts are three yrs old, I'm wondering if any research has emerged in the interim that would link tremors in the hands to PTSD or Agent Orange.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.